# SDR SWI2024050800384

- Difficulty date: March 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: UNKNOWN
- Condition: Gouged
- Location: Crgo Door Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR FORWARD TRACK SUPPORT STRUCTURE UPPER AFT CHANNEL BENT AND GOUGED (C-CHECK RO 5/6/2024)REMOVED DAMAGED CAM TRACK SUPPORT ON AFT BAGGAGE BAY DOOR FORWARD TRACK REF CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW CAM TRACK SUPPORT ON AFT BAGGAGE BAY DOOR FORWARD TRACK REF CRJ900 SRM 51-42-06-001-001-A01 AND DRW# MM670-35060 REV -W. COMPLIED WITH TASK CARD 51-900-1002-SKY.
